Trying for a baby this year.

I've been on depo-provera contraceptive injection for four years. I'm trying to get pregnant within this year I missed a depo in January this year my last shot was back in October of last year. I'm not on any birth control. After I missed my shot I had a period I haven't had any period for February or March. What could this be?

Editor's Comment

The depo-provera injection often stops you ovulating completely and this can take up to a year to be restored. You may have had a bleed after your hormone levels dropped, but regular ovulation may not be happening yet. This means that you will have irregular periods until you start ovulating again. If you are still concerned I would recommend getting an appointment with your GP or CASH (contraceptive and sexual health services).

Free help & support

If you're struggling through a situation similar to this abortion story, or have been affected by issues in the past, no matter how long ago, help is available.

Story Categories

Tell your story

The information submitted in the stories section is generated solely by the public.

Would you like to tell other people about your experiences?